On the anniversary of the Russian mathematician Mazalov Vladimir Viktorovich
Matematičeskaâ teoriâ igr i eë priloženiâ, Tome 16 (2024) no. 2, pp. 3-7
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{MGTA_2024_16_2_a0,
title = {On the anniversary of the {Russian} mathematician {Mazalov} {Vladimir} {Viktorovich}},
journal = {Matemati\v{c}eska\^a teori\^a igr i e\"e prilo\v{z}eni\^a},
pages = {3--7},
year = {2024},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MGTA_2024_16_2_a0/}
}
On the anniversary of the Russian mathematician Mazalov Vladimir Viktorovich. Matematičeskaâ teoriâ igr i eë priloženiâ, Tome 16 (2024) no. 2, pp. 3-7. http://geodesic.mathdoc.fr/item/MGTA_2024_16_2_a0/